# SDR ASAA2013080395799

- Difficulty date: August 3, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 66,684 hours, 38,589 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Attach Bracket
- Part number: 65C358652
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT DOOR HAS CORROSION AROUND FASTENER HOLES ON ARMREST ATTACH BRACKET.  ACFT GROUNDED.  R & R ARMREST ATTACH BRACKET IAW SRM 51-40-02.
